# SDR 9905221154

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: F, D

## Discrepancy

AFTER PUSHBACK, FLIGHT ATTENDANT REPORTED FIRE IN AFT GALLEY.  ONE HALON BOTTLE WAS DISCHARGED.  AIRCRAFT RETURNED TO GATE.  FIRE WAS CAUSED BY PAPER/TRASH BEHIND THE OVENS AND COFFEEMAKER.  AFTER CLEANUP, GALLEY EQUIPMENT WAS CHECKED FOR PROPER OPERATION.  CHECKED OK.
